# SDR HALA0600809

- Difficulty date: June 26, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SUPPORT ANGLE CRACKED STA 347 RBL WL 199.  REMOVED VERTICAL SUPPORT AT RT STA 347 RBL, WL 199 IAW SRM 51-40-02-06-0, PG.2  RECEIVED NEW PART NR 284T0611-16 IAW MFG DWG 284T0301, FRAME 2 OF 3 AND MFG DWG 284T0611 FRAME 1 OF 1, DRILLED HOLES IAW SRM 51-40-05/501 PAGE 1 OF 1, INSTALLED NEW PART 284T0611-16 AT STA 347 RBL 22 WL 199 IAW SRM 51-40-02-0G-0 PAGES 7 AND 8 OF 19.
